# SDR KBM2006F00085

- Difficulty date: February 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Part number: 32005023
- Part serial: 166883
- Condition: Worn
- Location: Tach Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR, BAD BEARINGS, REMOVED AND REPLACED.  (K)
